# SDR 2022FA0000242

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: General aviation
- Aircraft: N366AC
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2288
- Engine: Lyc LF5071F
- Engine time: 34,206 hours, 34,344 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

"OPEN" - DURING MAINTENANCE CHECK FLIGHT, THE #1 ENGINE EXPERIENCED A HIGH VIBRATION AND SHUTDOWN WITH SUDDEN STOPPAGE .AIRCRAFT RETURNED TO BASE.
